NotesFAQContact Us
Collection
Advanced
Search Tips
Peer reviewed Peer reviewed
Direct linkDirect link
ERIC Number: EJ894490
Record Type: Journal
Publication Date: 2010
Pages: 4
Abstractor: As Provided
Reference Count: 0
ISBN: N/A
ISSN: ISSN-1554-9178
Mathematical Theory of Peer-Instruction Dynamics
Nitta, Hideo
Physical Review Special Topics - Physics Education Research, v6 n2 p020105-1--020105-4 Jul-Dec 2010
A mathematical theory of peer instruction describing the increase of the normalized number of correct answers due to peer discussion is presented. A simple analytic expression is derived which agrees with class data. It is shown that our theory is connected to the mathematical learning models proposed by Pritchard et al. It is also shown that obtained theoretical lines are useful for analyzing peer-instruction efficiencies. (Contains 2 figures.) [A 16-item list of references and notes is provided.]
American Physical Society. One Physics Ellipse 4th Floor, College Park, MD 20740-3844. Tel: 301-209-3200; Fax: 301-209-0865; e-mail: assocpub@aps.org; Web site: http://prst-per.aps.org
Publication Type: Journal Articles; Reports - Evaluative
Education Level: High Schools; Higher Education
Audience: N/A
Language: English
Sponsor: N/A
Authoring Institution: N/A